High sugar after taking triamcnolone

Patient

Q: I have type 2 i finally have my sugar under control only resently I have had a radsh and was put on triamcinolone 0.1 and since the rash my sugar keeps going up right now is 220 i did have anything to eat to make it go up so high could it be from rash and cream

Symptoms:  hi sugar
Doctor

A:   Hi
No need to worry. after triamcinolone, blood sugar may rise. After 3-5 days, it get back to previous level.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews